4 doctors weighed in:
Can I have a bad reaction from taking luminal (phenobarbital)?
4 doctors weighed in

Dr. Gary Beach
Family Medicine
3 doctors agree
In brief: Yes
Luminal is a trade name for phenobarbital, an anepileptic drug with serious potential side effects, including agitation, anxiety, ataxia, CNS excitation or depression, confusion, dizziness drowsiness, hallucinations, “hangover” effect, headache, hyperkinesia, impaired judgment, insomnia, lethargy, nervousness, nightmares, somnolence, and b/p increase.

In brief: Yes
Luminal is a trade name for phenobarbital, an anepileptic drug with serious potential side effects, including agitation, anxiety, ataxia, CNS excitation or depression, confusion, dizziness drowsiness, hallucinations, “hangover” effect, headache, hyperkinesia, impaired judgment, insomnia, lethargy, nervousness, nightmares, somnolence, and b/p increase.
Dr. Gary Beach
Dr. Gary Beach
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors